Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 253, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 4, 2015, 2:33 PM EDT for Laurens County, Georgia. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 2:33 PM EDT (18:33 UTC)
- Expired
- Jul 4, 2015, 3:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 2:43 PM EDT | TSTM WND DMG | Dublin, GA | MULTIPLE TREES DOWN AND POWER LINES DOWN ON I-16 AT MILE MARKER 51 AND INTERSECTION OF PECAN AND KELLAM ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
808 WUUS52 KFFC 041833 SVRFFC GAC175-041900- /O.NEW.KFFC.SV.W.0253.150704T1833Z-150704T1900Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 233 PM EDT SAT JUL 4 2015 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN LAURENS COUNTY IN CENTRAL GEORGIA... * UNTIL 300 PM EDT * AT 233 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DUDLEY...OR 8 MILES WEST OF DUBLIN...MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUBLIN...EAST DUBLIN...DUDLEY...BREWTON AND HARLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA. && LAT...LON 3246 8312 3259 8314 3267 8280 3244 8277 TIME...MOT...LOC 1833Z 267DEG 21KT 3251 8305 HAIL...0.88IN WIND...60MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 1:39 PM EDT, 54 minutes earlier.
Area forecast discussion, Jul 4, 1:39 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 139 PM EDT SAT JUL 4 2015 .UPDATE... A LULL IN THE ACTIVITY ACROSS NORTHERN GA SHOULD CONTINUE FOR THE NEXT FEW HOURS. ANY STORMS THAT DEVELOP ACROSS THIS AREA SHOULD BE MORE CELLULAR IN NATURE AND ISOLD/SCT IN COVERAGE. FURTHER SOUTH...MORE WIDESPREAD CONVECTION HAS DEVELOPED ACROSS AREAS THAT HAVE RECEIVED GOOD HEATING UNDER PARTLY CLOUDY SKIES. ISOLATED THUNDERSTORMS COULD BECOME STRONG TO SEVERE. && .PREV DISCUSSION... /ISSUED 1103 AM EDT SAT JUL 4 2015/ UPDATE... MOSAIC RADAR SHOWS AN AREA OF WIDESPREAD RAIN AND A FEW THUNDERSTORMS EXTENDED FROM EASTERN TEXAS INTO CENTRAL GA. OVER THE LAST HOUR OR TWO...HAVE NOTICED A FEW HOLES DEVELOP IN THE COVERAGE ACROSS CENTRAL AL AND CENTRAL MS. DO THINK THE FIRST BREAK IN THE PRECIP MAY REACH US SOMETIME DURING THE MID AFTERNOON...AND THE HRRR SEEMS TO HAVE A DECENT HANDLE ON THIS. THE HRRR ALSO SHOWS RAIN RE-DEVELOPING IN THE WEST BY 7-8PM. THIS IS WHAT IS ALREADY IN THE GRIDS...SO SEE NO REASON TO CHANGE THIS NOW AND WILL STICK WITH PERSISTENCE. HAVE ALSO BUMPED HIGH TEMPS DOWN UNDER THE RAIN SHIELD. PREV DISCUSSION... /ISSUED 850 AM EDT SAT JUL 4 2015/ UPDATE... THE START OF INDEPENDENCE DAY HAS BEEN PRETTY SOGGY FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. MID LEVEL FLOW CONTINUES FAVORABLE FOR TRAINING OF SHOWERS AND A FEW THUNDERSTORMS MAINLY ALONG AND NORTH OF INTERSTATE 20. INSTABILITY IS LIMITED...SO HAVE PULLED BACK ON THE THUNDERSTORM COVERAGE FOR TODAY. THINK THE MAIN ISSUE WILL BE HEAVY RAINFALL DUE TO STORMS REPEATEDLY MOVING ACROSS THE SAME AREAS. WILL HAVE TO TAKE A LOOK AT HIGH TEMPS AGAIN TOWARDS MID MORNING. NO CHANGES TO THE FLOOD WATCH. PREV DISCUSSION... /ISSUED 743 AM EDT SAT JUL 4 2015/ PREV DISCUSSION... /ISSUED 414 AM EDT SAT JUL 4 2015/ SHORT TERM /TODAY THROUGH SUNDAY/... CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORM ACROSS MOST OF NORTH AND CENTRAL GEORGIA WITH MORE PRECIPITATION MOVING IN FROM ALABAMA. ALL IN ALL WE ARE IN A VERY MOIST NEAR ZONAL FLOW PATTERN WHICH CONTINUES TO SEND ONE WAVE AFTER ANOTHER ACROSS THE SOUTHEAST. THIS WILL CONTINUE TO SUPPORT MULTIPLE ROUNDS OF SHOWERS/THUNDERSTORMS THAT SHOULD PERSIST THROUGH AT LEAST SUNDAY NIGHT. HAVE BROAD BRUSHED OCCASIONAL TO CHANCE POPS ACROSS THE ENTIRE AREA THROUGH THE WEEKEND AS TIMING AND INTENSITY OF EACH WAVE WILL BE DIFFICULT TO GET A HANDLE ON. THIS IS A VERY RAPIDLY CHANGING ENVIRONMENT WITH THE ONLY CONSTANT BEING NORTH AND CENTRAL GA GETTING MORE AND MORE PRECIPITATION EVERY HOUR. THE FORECAST MODELS ARE IN GOOD OVER ALL AGREEMENT BUT THEY ARE ALSO SHOWING SOME DIFFERENCES IN TIMING AND INTENSITY. ONE GOOD THING IS THE MODELS ARE SHOWING A BIT LESS INSTABILITY DEVELOPING THIS AFTERNOON SO SHOULD MAINLY SEE JUST GENERAL THUNDERSTORMS ACROSS THE AREA TODAY. GIVEN MOIST ENVIRONMENT AND LIMITED HEATING DUE TO CLOUDS AND RAIN...SEVERE POTENTIAL WILL GENERALLY BE LOW. HOWEVER...WE CAN NOT RULE OUT A SEVERE STORM OR TWO MOVING IN OUT OF ALABAMA LATER THIS AFTERNOON. IF WE SEE ANY THEY SHOULD BE ISOLATED AND SHORT LIVED. THE SAME SHOULD BE THE CASE FOR SUNDAY AS WELL. HAVE ALSO EXTENDED THE FLASH FLOOD WATCH UNTIL SUNDAY EVENING FOR CONTINUED PRECIPITATION THROUGH THE WEEKEND. LOOKING FOR 1 TO 3 INCH TOTALS ACROSS NORTH GA THROUGH SUNDAY. 01 LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... BY MONDAY...UPPER LEVEL TROUGH AXIS IS OVER THE EASTERN TWO THIRDS OF THE AREA WITH SOME MID LEVEL DRIER AIR NOTED FOR THE NORTHERN CWA WITH PRECIPITABLE WATER DROPPING TO 1.4 INCHES. OVERALL WOULD EXPECT THIS TO RESULT IN A REDUCTION IN COVERAGE OF STORMS OVER PREVIOUS DAYS AND PLAN TO CONTINUE LOWERING POPS THROUGH THE END OF THE FORECAST. DRIER AIR CONTINUES FOR TUESDAY BEFORE ERODING AWAY AND GIVING WAY TO A BIT OF INCREASED MOISTURE FOR THE REMAINDER OF THE LONG TERM. WITH MID AND UPPER LEVEL RIDGE BUILDING IN HOWEVER...UPPER LEVEL ENERGY IS MUCH REDUCED THROUGH THE PERIOD AND DIURNALLY FAVORED CHANCE POPS LOOK SUFFICE FOR THE GRIDS. REMAINDER OF THE FORECAST IS ON TRACK AND NO MAJOR CHANGES ARE PLANNED. DEESE/01 && .AVIATION... 18Z UPDATE... A LULL IN CONVECTION IS EXPECTED FOR THE NEXT 3 TO 4 HOURS ACROSS NORTHERN GA. HI-RES MODELS ARE INCREASING THE COVERAGE OF STORMS AGAIN AFTER 00Z AS ANOTHER WAVE MOVES EAST IN THE FLOW. WINDS WILL REMAIN ON THE WEST SIDE. MVFR CIGS AND PATCHY FOG ARE POSSIBLE AFTER 06Z...ESPECIALLY IN THOSE AREAS THAT RECEIVED RAINFALL. //ATL CONFIDENCE...18Z UPDATE... MED CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 81 70 85 69 / 100 50 60 40 ATLANTA 80 71 84 70 / 100 60 60 40 BLAIRSVILLE 74 64 78 63 / 90 70 70 50 CARTERSVILLE 80 68 83 67 / 100 70 70 40 COLUMBUS 87 72 87 71 / 50 60 60 40 GAINESVILLE 80 69 82 68 / 100 60 60 50 MACON 86 71 89 70 / 40 40 60 40 ROME 80 69 83 68 / 100 70 70 40 PEACHTREE CITY 81 70 84 69 / 100 60 60 40 VIDALIA 91 71 91 72 / 40 40 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...DAWSON... DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER... GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY...JACKSON... LUMPKIN...MADISON...MURRAY...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PICKENS...POLK...ROCKDALE...SOUTH FULTON...TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD... WILKES. &&
Hazardous weather outlook, Jul 4, 10:45 AM EDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1045 AM EDT SAT JUL 4 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1045 AM EDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE... ...A FEW SEVERE STORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FOR ALL OF NORTH GEORGIA... WEATHER HAZARDS EXPECTED... THE MAIN HAZARDS WILL BE STRONG TO POSSIBLY DAMAGING WINDS... FREQUENT LIGHTNING AND POSSIBLY SOME SMALL HAIL. LOCALLY HEAVY RAINFALL WILL CAUSE MINOR FLOODING ALONG AREA STREAMS... CREEKS AND FLOOD PRONE LOW LYING AREAS. DISCUSSION... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. A FEW STORMS COULD BECOME SEVERE ANYTIME INTO EARLY EVENING...AND SHOULD GREATLY DIMINISH BY 10 PM THIS EVENING. THE MORE FAVORABLE LOCATION FOR SEVERE STORMS WILL BE MAINLY ACROSS PARTS OF NORTHWEST AND WEST CENTRAL GEORGIA AS STRONG STORMS MOVE EAST FROM ALABAMA. TRAINING OF STORMS OVER ALREADY SATURATED GROUNDS IS LIKELY AND WILL RESULT IN MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE GREATEST RISK FOR THUNDERSTORMS WILL BE SUNDAY AND MONDAY... AND A FEW STORMS COULD BECOME SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. A SLIGHTLY LOWER CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL DEVELOP FOR TUESDAY THROUGH FRIDAY AS WEAK HIGH PRESSURE SETTLES OVER THE DEEP SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 4, 1:59 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT SAT JUL 4 2015
GAZ108>110-041830-
DODGE GA-TELFAIR GA-WILCOX GA-
159 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR DODGE...TELFAIR AND WILCOX
COUNTIES UNTIL 230 PM EDT...
AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF ABBEVILLE...MOVING EAST AT 20
MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...AND HEAVY
RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILAN...RHINE...JACKSONVILLE...ANTIOCH CHURCH...CHINA HILL...
TEMPERANCE AND BROWNING.
LAT...LON 3180 8308 3181 8309 3181 8310 3182 8311
3181 8311 3181 8314 3182 8314 3182 8315
3183 8315 3185 8318 3184 8321 3185 8334
3193 8337 3207 8303 3181 8293 3179 8306
TIME...MOT...LOC 1758Z 252DEG 18KT 3187 8326
DJNSpecial weather statement, Jul 4, 2:01 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT SAT JUL 4 2015
GAZ095-096-107-109-041830-
BLECKLEY GA-DODGE GA-HOUSTON GA-PULASKI GA-
201 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY...DODGE...HOUSTON AND
PULASKI COUNTIES UNTIL 230 PM EDT...
AT 201 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR
HAWKINSVILLE...MOVING EAST AT 35 MPH.
HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...HAWKINSVILLE...CHESTER...PAULK...MAGNOLIA...PULASKI STATE
PRISON...OCMULGEE PUBLIC FISHING AREA...ROYAL...MOBLEY CROSSING...
REBIE...ROWLAND...RODDY...YONKERS...BAILEYS PARK...EMPIRE...COLEY
STATION...PORTER...GOLDSBORO AND DUBOIS.
LAT...LON 3231 8357 3243 8357 3251 8319 3249 8317
3230 8311
TIME...MOT...LOC 1801Z 257DEG 31KT 3237 8346Special weather statement, Jul 4, 2:16 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT SAT JUL 4 2015
GAZ107-108-041845-
WILCOX GA-PULASKI GA-
216 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR WILCOX AND PULASKI COUNTIES UNTIL
245 PM EDT...
AT 216 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR PINEVIEW...OR
14 MILES WEST OF ABBEVILLE...MOVING EAST AT 20 MPH.
HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ABBEVILLE...ROCHELLE...PINEVIEW...PITTS...CEDAR CREEK...FINLEYSON...
POPE CITY...OCMULGEE BANKS...PLEASANT VIEW AND SEVILLE.
LAT...LON 3193 8361 3212 8361 3223 8335 3218 8329
3215 8332 3213 8331 3211 8334 3209 8332
3209 8331 3208 8330 3205 8331 3202 8329
3201 8330 3200 8328 3198 8328
TIME...MOT...LOC 1816Z 253DEG 17KT 3206 8354Special weather statement, Jul 4, 2:19 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
219 PM EDT SAT JUL 4 2015
GAZ102-103-041845-
WEBSTER GA-STEWART GA-
219 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER AND STEWART COUNTIES
UNTIL 245 PM EDT...
AT 219 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR
LUMPKIN TO 8 MILES WEST OF WESTON TO NEAR CUTHBERT...MOVING EAST AT
25 MPH.
HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMPKIN...PRESTON...RICHLAND...WESTON...PROVIDENCE CANYON STATE
PARK...WESTVILLE...TROUTMAN...KIMBROUGH...CENTERPOINT...CHARLES...
LEVERETTS AND CHAMBLISS.
LAT...LON 3192 8468 3193 8468 3192 8469 3192 8477
3193 8480 3192 8482 3211 8500 3215 8473
3206 8456 3192 8449
TIME...MOT...LOC 1819Z 264DEG 20KT 3206 8488 3194 8475 3177 8472Special weather statement, Jul 4, 2:21 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT SAT JUL 4 2015
GAZ096-097-041845-
BLECKLEY GA-LAURENS GA-
221 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY AND LAURENS COUNTIES
UNTIL 245 PM EDT...
AT 221 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR MONTROSE...OR
13 MILES WEST OF DUBLIN...MOVING EAST AT 25 MPH.
HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...DUDLEY...MONTROSE AND HARLOW.
LAT...LON 3247 8322 3256 8325 3265 8293 3245 8291
TIME...MOT...LOC 1821Z 251DEG 21KT 3251 8313Special weather statement, Jul 4, 2:28 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EDT SAT JUL 4 2015
GAZ095-105-107-041900-
HOUSTON GA-DOOLY GA-PULASKI GA-
228 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...DOOLY AND PULASKI
COUNTIES UNTIL 300 PM EDT...
AT 227 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER UNADILLA...OR
10 MILES NORTH OF VIENNA...MOVING EAST AT 25 MPH.
HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAWKINSVILLE...UNADILLA...PINEHURST...MOCK SPRINGS...WALLACE...
BROWNDALE AND KLONDIKE.
LAT...LON 3214 8383 3229 8383 3238 8349 3213 8348
TIME...MOT...LOC 1827Z 267DEG 21KT 3224 8376The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 10:26 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee | 49 min |
| Jul 3, 10:52 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 23 min |
| Jul 3, 10:54 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jul 3, 10:58 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 32 min |
| Jul 3, 11:18 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| Jul 3, 11:23 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 37 min |
| Jul 3, 11:32 PM EDT | Special Weather Statement | FFC | Taylor, Upson | 28 min |
| Jul 3, 11:42 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 3, 11:43 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jul 3, 11:44 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 31 min |
| Jul 4, 12:09 AM EDT | Special Weather Statement | FFC | Macon, Schley | 51 min |
| Jul 4, 12:10 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 35 min |
| Jul 4, 12:15 AM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jul 4, 12:40 AM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 35 min |
| Jul 4, 1:09 AM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jul 4, 1:19 AM EDT | Special Weather Statement | FFC | Clarke, Greene, Hancock, Oconee, Oglethorpe, Taliaferro and 1 more | 26 min |
| Jul 4, 1:35 AM EDT | Severe Thunderstorm Warning | FFC | Troup | 25 min |
| Jul 4, 1:37 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Oglethorpe, Taliaferro, Warren and 2 more | 38 min |
| Jul 4, 1:42 AM EDT | Special Weather Statement | FFC | Harris | 33 min |
| Jul 4, 1:51 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 24 min |
| Jul 4, 1:58 AM EDT | Special Weather Statement | FFC | Coweta, Heard | 32 min |
| Jul 4, 2:18 AM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding | 27 min |
| Jul 4, 2:44 AM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jul 4, 2:50 AM EDT | Special Weather Statement | FFC | Butts, Lamar, Monroe, Talbot, Upson | 40 min |
| Jul 4, 2:54 AM EDT | Special Weather Statement | FFC | Morgan, Newton, Rockdale, Walton | 51 min |
| Jul 4, 6:13 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 20 hr |
| Jul 4, 12:32 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 28 min |
| Jul 4, 12:58 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 32 min |
| Jul 4, 1:01 PM EDT | Special Weather Statement | FFC | Marion, Schley | 29 min |
| Jul 4, 1:20 PM EDT | Special Weather Statement | FFC | Houston | 25 min |
| Jul 4, 1:23 PM EDT | Special Weather Statement | FFC | Telfair | 37 min |
| Jul 4, 1:29 PM EDT | Special Weather Statement | FFC | Macon | 31 min |
| Jul 4, 1:32 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Pulaski | 28 min |
| Jul 4, 1:35 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jul 4, 1:39 PM EDT | Special Weather Statement | FFC | Schley | 36 min |
| Jul 4, 1:45 PM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Jul 4, 1:47 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Jul 4, 1:56 PM EDT | Special Weather Statement | FFC | Dooly | 34 min |
| Jul 4, 1:59 PM EDT | Special Weather Statement | FFC | Telfair | 31 min |
| Jul 4, 2:01 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 4, 2:16 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Jul 4, 2:19 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 26 min |
| Jul 4, 2:21 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Jul 4, 2:28 PM EDT | Special Weather Statement | FFC | Dooly | 32 min |
| Jul 4, 2:36 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Jul 4, 2:38 PM EDT | Special Weather Statement | FFC | Chattahoochee | 37 min |
| Jul 4, 3:00 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Jul 4, 3:29 PM EDT | Special Weather Statement | FFC | Treutlen | 31 min |
| Jul 4, 3:46 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.